×

zbMATH — the first resource for mathematics

A dual method for the numerical solution of some variational inequalities. (English) Zbl 0277.49011

MSC:
49M25 Discrete approximations in optimal control
65K05 Numerical mathematical programming methods
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Asplund, E, Positivity of duality mappings, Bull. amer. math. soc., 73, 200-203, (1967) · Zbl 0149.36202
[2] Aubin, J.P, Approximation des espaces de distribution et des opérateurs différentiels, Bull. soc. math. France, Mémoire, 12, 139, (1967) · Zbl 0157.21901
[3] Brezis, H; Sibony, M, Méthodes d’approximation et d’itération pour LES opérateurs monotones, Arch. rat. mech. anal., 28, 59-82, (1968) · Zbl 0157.22501
[4] Brezis, H; Stampacchia, G, Sur la régularité de la solution d’inéquations elliptiques, Bull. soc. math. France, 96, 153-180, (1968) · Zbl 0165.45601
[5] Browder, F.E, On a theorem of Beurling and livingston, Canad. J. math., 17, 367-372, (1965) · Zbl 0132.10602
[6] Cottle, R.W; Dantzig, G.B, Complementary pivot theory of mathematical programming, (), 103-125 · Zbl 0155.28403
[7] De Veiga, H, Régularité pour une classe d’inéquations non linéaires, C. R. acad. sci. ser. A, 271, (1970) · Zbl 0204.11801
[8] Durand, J.F, Résolution numérique des problèmes aux limites sous-harmoniques, ()
[9] Glowinski, R, La méthode de relaxation, () · Zbl 0277.35003
[10] Goursat, M, Analyse numérique de problèmes d’élastoplasticité et de viscoplasticité, ()
[11] Levy, H; Stampacchia, G, On the regularity of a solution of a variational inequality, Comm. pure appl. math., 22, 153, (1969) · Zbl 0167.11501
[12] Lewy, H; Stampacchia, G, On the smoothness of subharmonics which solve a minimum problem, J. anal. math., 23, 227-236, (1970) · Zbl 0206.40702
[13] Lions, J.L, Quelques Méthodes de Résolution des problèmes aux limites non linéaires, (1969), Dunod and Gauthier-Villars Paris · Zbl 0189.40603
[14] Lions, J.L; Magenes, E, ()
[15] Lions, J.L; Stampacchia, G, Variational inequalities, Comm. pure appl. math., 20, 493-519, (1967) · Zbl 0152.34601
[16] Littmann, W; Stampacchia, G; Weinberger, H.F, Regular points for elliptic equations with discontinuous coefficients, Ann. scuola norm. sup. Pisa, 17, 45-79, (1963)
[17] Mosco, U, Convergence of convex sets and of solutions of variational inequalities, Advances in math., 30, 510-585, (1969) · Zbl 0192.49101
[18] {\scU. Mosco}, On the continuity of Young-Fenchel transform, J. Math. Anal. Appl., to appear. · Zbl 0253.46086
[19] {\scU. Mosco}, Dual variational inequalities, J. Math. Anal. Appl., to appear. · Zbl 0262.49003
[20] {\scM. Sibony}, Sur l’approximation d’équations aux dérivées partielles de type monotone, J. Math. Anal. Appl., to appear.
[21] Sibony, M, Méthodes itératives pour LES équations et inéquations aux dérivées partielles non linéaires de type monotone, Calcolo, 7, 65-183, (1970) · Zbl 0225.35010
[22] {\scF. Scarpini and T. Valdinoci}, Su alcuni sistemi di complementarità connessi a disequazioni variazionali di tipo ellittico calcolo, to appear. · Zbl 0285.49018
[23] Stampacchia, G, Le problème de Dirichlet pour LES équations elliptiques du second ordre a coefficients discontinus, Ann. inst. Fourier, 15, 189-257, (1965) · Zbl 0151.15401
[24] Stampacchia, G, Variational inequalities, () · Zbl 0152.34601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.